Discussions By Condition: Sexual conditions

Need Answer Right Away

Posted In: Sexual conditions 1 Replies
  • Posted By: Anonymous
  • October 12, 2007
  • 05:40 AM

Need some help, about a year ago i was diagnosed with N.gon after i had sex (one night stand).. i was injected by antibiotics and because of the secerity with my situation i was given tergecef for 7 days, twice daily, i got well.....

after a year osr so i had sex again with some one i knew in which after like two week i had this burning sensation and itchness again(gross), and as weeks passed by i got this clear fluid discharge sometime. I tool norfloxacine and it alleviate the situation but after a weeek the itchness and little discharges and frequent unrination took place, i am now takeng again tergecef and everything is well except for the discharges sometime, this is my fourth day of taking and still discharges are there, i am wondering because the one i had sex with has no infection.. may this becasue of of excessive masturbation and sex?--> that causes urethritis?? please enlighten me..


Reply Flag this Discussion

1 Replies:

  • I'm sure they have it. They are in denial or not in tune with their body.
    Monsterlove 2,921 Replies
    • October 13, 2007
    • 00:52 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?